Aug 6, 2001
I've been pos. for 2-3 years. I started treatment eight months ago. CD4 has improved from 324 to 450 (march/June). VL is undectable. Still, I'm experimenting blurred vision at odd times. My meds are sustiva, zerit and empirvir. Eye doc says my eyes look fine. I'm 23 yrs and extremely healthy. Is my blurred vision a sign of potential health problems. Please respond.
Response from Dr. Feinberg
I don't think your blurred vision is a symptom of any HIV-associated infection. I would be more concerned if the blurred vision were constant. If the eye doctor thinks there's no real problem, then don't worry about it. If the problem persists, you can see your eye doctor again or consult a new one.
Early sign of KS ?
- Blurred Vision And Hiv
- Peripheral Neuropathy And Blurred Vision
- Can Fluid Buildup Around Eyes And Blurred Vision Be Caused By A Viral Infection Or Hiv?
- Can An Hbv Or Hiv Carrier Have No Symptoms But Spread The Disease To Others?
- Sore Gums And Thrush
- Birth Control Recommended For Women With Hep B
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.